Volume: 28 - Issue: 28, 14.07.2020

Year: 2020

Articles

Research Article

4. ON THE DOT PRODUCT GRAPH OF A COMMUTATIVE RING II

Research Article

5. A CLASSIFICATION OF RING ELEMENTS IN SKEW PBW EXTENSIONS OVER COMPATIBLE RINGS

Research Article

8. ENDOMORPHISMS WITH CENTRAL VALUES ON PRIME RINGS WITH INVOLUTION

Research Article

12. MINIMAL NONNILPOTENT LEIBNIZ ALGEBRAS

Research Article

13. ON GRADED UJ-RINGS

Research Article

15. NILPOTENT AND LINEAR COMBINATION OF IDEMPOTENT MATRICES

Note

16. AN ADDENDUM TO THE PAPER: MODULES WITH FINITELY MANY SUBMODULES